A 44-year-old member asked:
could sedatives slow down menstrual cycle?
1 doctor answer • 1 doctor weighed in
Anesthesiology 35 years experience
Not usually: My area of expertise is sedatives, not menstrual cycles, but I sedatives are not known to have an effect on the hormone-mediated menstrual cycle. Perhaps your age may be contributing to the slowing of your menstrual cycle. I would definitely consult your gynecologist.
4k viewsAnswered >2 years ago
Last updated May 29, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.